Severe itching from head to toe,im pregnant im taking geston

Patient : Severe itching from head to toe,im pregnant im taking gestone injection and gestone vaginal tab, due to this,does itching occurs?will it cause any other problem?please help me i cant tolerate.what to do any solution for this,is it possible if overdose gestone cause problems like this,extra progestrone hormone will react any?
Doctor :   Thank you for writing to us. I think that the gestone or some other substance that you have been taking. You need to see a Doctor to get the medication changed and stop taking the medication as well. The Doctor may do a skin test to confirm if you have an allergy to the Gestone. Hope this helps you. All the best.

Related Q&A

Q: Insulin does not cross the placenta but glucose does, how will the baby’s body handle elevated glucose in the m...

Q: Is it possible to get pregnant while on the implanon? And if so, would the fetus survive or would it die with the imp...

Q: I have been on BCP for a while..It it normal to still breakthrough bleed? The blood is dark red to brown what can I d...

Q: My husband and I are trying to get pregnant and nothing seems to be happening. We have kids already but we want to ha...

Q: Is it possible to be pregnant an still see my monthly periods

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews